# SDR CALA0700211

- Difficulty date: April 25, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 28,769 hours, 10,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOP BETWEEN ROWS 15ABC AND 24ABC.  REPAIRED IAW AMM 33-51-06.
